# SDR 2023F00121

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: General aviation
- Aircraft: N448PH
- Make and model: Bell 407
- Aircraft serial: 54111
- Aircraft time: 8,731 hours, 20,619 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stinger
- Part number: 206020110103
- Part serial: UNK
- Condition: Departed
- Location: Tail
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

TAIL STINGER WAS NOTICED MISSING FROM AIRFRAME AFTER LANDING IN HOUMA, LA.
